# SDR YENA2019103010626

- Difficulty date: October 1, 2019
- Submitted: October 30, 2019
- Operation: Air carrier
- Aircraft: N284JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000144
- Aircraft time: 33,930 hours, 21,835 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FT # 2601, BUF-JFK. FOUND CRACK ON PYLON LOWER LINK LUG ENG #1 INBD SIDE; REF LOGPAGE # 2482048-1 W/O# 1019537 FOR WORK PERFORMED. REF AEROMAN NR 2019-341092 WO 2019 35211 ACCOMPLISHED THE REPLACEMENT OF THE LH PYLON INBOARD UPPER SPAR WING USING ALTERNATE TOOLING WITH AEROMAN EA 54-0501-19 REV 6 COVER AND EA PART A & ETD 2019-190-136603 REF AEC # E19-814-01. THIS REPAIR WAS CLASSIFIED AS MAJOR. AT CURRENT (10/2019) OOS EVENT AT SAL FOR A/C N284JB, A CRACK THRU THE AFT LUG OF THE LH PYLON INBOARD UPPER SPAR.  NOTE - THIS CRACK WAS FOUND DURING INSPECTION PER SB 190-54-0018 AT JFK, AND FERRIED TO SAL FOR REPAIR).  DURING ACCOMPLISHMENT OF THE UPPER SPAR REPLACEMENT, AN ALTERNATIVE METHOD TO LIFT THE LH PYLON WAS REQUESTED. EMBRAER PROVIDED REF /2/ ETD, WHICH PROVIDES AN ALTERNATIVE METHOD TO LIFT LH PYLON USING WOODEN BLOCKS BETWEEN THE TRIPOD JACK AND PYLON STRUCTURE. THIS EC ACCOMPLISHES THE ALTERNATE PYLON LIFTING PER THE REF /1/ EA AND COMPLIES WITH REF /2/ ETD WITHOUT DEVIATION. NOTE - THIS PROCEDURE IS RELATED TO AEROMAN EA 54-0501-19 & EC E19-814-01.
